# SDR HNAA2009052100159

- Difficulty date: May 15, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 34,151 hours, 35,332 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Servo
- Part number: 7003032612
- Part serial: 87060382
- Condition: Defective
- Location: Elevator Trim
- Part time: 50,159 hours, 56,841 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM VERY STIFF TO MOVE AND BINDING, UNABLE TO MOVE IT WITH STANDBY SWITCH.  REMOVED AND REPLACED ELEVATOR TRIM SERVO.
